I have noticed that I have either a yeast infection or bacterial vaginitis. When I noticed symptoms,I took 5 acidophilus (500million live cells per pill).the next day I took 10 but split it up into two doses.my symptoms are gone.i will continue to take 3-4 a day for the next week.
I began taking 10mg of Lisinopril for 1 week and then 3 weeks ago started taking 20mg. Since then I too have had vaginal discomfort. Feeling raw, occasional slight burning, itching, and continuous red patches. My doctor laughed and said there is no vaginal connection. Have others had similar problems? Can anyone advise?
- Lisinopril Information for Consumers
- Lisinopril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lisinopril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 7 Nov 2010 • 1 answer
Posted 18 Nov 2013 • 3 answers
Posted 21 Jun 2015 • 1 answer
My gf is feelin vaginal discharge lower abd.pain and cramps..is she pregnant or side effect of pill?
Posted 4 Aug 2015 • 2 answers
Posted 8 Mar 2016 • 0 answers